A little anecdotal, but curious to know what some might think.
Background: My husband has been on xeljanz for just a little over 6-weeks, and only progressively gotten worse to the point he’s getting dizzy spells, barely sleeping, going upwards 20x just blood, and a new symptom of nausea. Needless to say, he’s one of the non-responsive types on any of the other previous treatments so xeljanz is the last try.
So, last night as we were having the talk to prepare our lives for him to go into surgery by the end of the week, one of the reminders went off on our amazon Alexa to take his xeljanz pills. He says, “guess I don’t need to bother taking those anymore”. So he didn’t. His GI wants him on prednisone, but DH isn’t having it with those anymore.
Here’s the thing, today (one day after no more pills), he’s gone only a handful of times by midday and all other previous symptoms are either gone or much less severe. Sure he still has blood, but I can only make some assumptions about
Assumptions: xeljanz is the culprit for the rapid decline and increase in UC symptoms. Did stopping it give the guy a break or is it just an eye of the storm?
Curious to know other opinions as I know xeljanz has otherwise been a miracle for so many others!
A cautious warning: It’s never a good idea to just stop taking medication without talking to your doctor. I can’t help to warn/preface to be careful with these strong medications.
Post Edited (lopomme) : 6/12/2019 5:18:43 AM (GMT-6)